Posted by Magpie on April 7, 2003, at 12:12:10
In reply to Re: Straterra- anyone using as stimulant?, posted by Lexxey on April 4, 2003, at 15:07:29
> I don't see any way this could be a stimulant!!!
> It's supposed to effect brain chemistry with norepinephirine and dopamine by suppressing the pump or something like that.
> But it does cause the heart rate to increase and can cause the bp to also....maybe that's what he means. It sure doesn't stimulate me. I'm still waiting for the foggy slow motion feeling to fade.
Thank you Lexxy and BlondeGirl for your replies. I didn't really think, from reading the PI, that this was a stimulating drug, and that is what I am seeing here and also on asdm. I will argue this with my docs this week. I think the drug company shrills sold them a line of shit and that my docs didn't even read the PDR on this drug. I know a drug company rep visited them because they have a huge supply of free samples stocked away. Very sad how medicine is being applied nowadays. Thanks again,